On the size of the automorphism group of a plane algebraic curve
Anbar, Nurdagül and Bartoli, Daniele and Fanali, Stefania and Giulietti, Massimo (2013) On the size of the automorphism group of a plane algebraic curve. Journal of Pure and Applied Algebra, 217 (7). pp. 1224-1236. ISSN 0022-4049
Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/j.jpaa.2012.10.011
Let K be an algebraically closed field of characteristic p > 0, and let X be a curve over K of genus g >= 2. Assume that p > 2 and that X admits a non-singular plane model. The following result is proven: if X has more than 3(2g(2) + g)(root 8g + 1 + 3) automorphisms, then X is birationally equivalent to a Hermitian curve.
Repository Staff Only: item control page